# SDR P5CA9701092

- Difficulty date: May 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N855FT
- Make and model: Boeing 747124
- Aircraft serial: 19733
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Tie Down Track
- Condition: Cracked
- Location: Bs 650-660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO TIE DOWN TRACK CRACKED AT BS 650 TO BS 660 RBL 44.  REPLACED TIE DOWN TRACK AT BS 640 TO BS 700 PER BOEING SRM 53-10-05.
